Did you develop breasts after taking Risperdal®? If you’re among the thousands of boys who suffered the side effects from taking this medication, you are not alone. We are here to help you stand up against those who are responsible for your injuries.
Although Risperdal® is intended to help treat those who suffer from serious behaviorial disorders, there is also an increased risk of developing gynecomastia, a condition that causes male breasts to develop. For many, the complications associated with this drug appear to outweigh the benefits, and you have every right to question how or why you developed gynecomastia after taking Risperdal®.
Evidence shows the manufacturers of Risperal® deliberately misled the medical community about the exent of the risk of developing breasts among young male adolescents and boys. Some of the side effects from this condition include:
- breast pain
- nipple pain
- nipple discharge
- breast growth
We provide more information about Risperdal’s® complications and what gynecomastia is on our Complications page. It’s important to understand why Risperdal® is prescribed and to whom, to see if you may have suffered from this emotionally damaging condition as a result.
If you developed breasts after taking Risperdal®, call Avram Blair & Associates P.C. at (800) 480-6438. We can also help you determine if you have a case to file suit and recover compensation for the injuries you’ve suffered as a result of this drug.